Hail, Lincoln
- When
- August 25, 3:30 PM MST
- Where
- Lincoln County, 8 mi NE of Karval
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.817, -103.433
3 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Aug 25, 1:45 PM MST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 245 PM MDT THU AUG 25 2005 .SHORT TERM...CONVECTION ONGOING ACRS THE CWFA. MUCH OF THIS IS BEING DRIVEN BY A SECONDARY BRANCH OF JET STREAM ENERGY. CONVECTION MIGHT LAST A BIT LONGER THAN USUAL AS A RESULT WITH A FEW CELLS LINGERING AFTER SUNSET. DUAL PRIMARY THREATS FM STORMS THIS EVENING AS AIRMASS ACRS ERN CWFA QUITE DISSIMILAR TO THAT OF THE MTNS. SNDGS SUPPORT MICROBURST TYPE STORMS IN THE HIGH COUNTRY WHILE MUCH BETTER DWPTS EXIST OVER THE FAR NORTHEAST. DWPTS IN THE LWR 60S EAST OF STERLING AND SOME LARGE HAIL PSBL AND SVR TSTM WATCH ONGOING FOR THE PLAINS. FOR THE REST OF THE SHORT TERM PERIOD...AIRMASS WL DRY OUT APPRECIABLY AFTER PASSAGE OF UPPER TROF OVERNIGHT. SOME COOLING WL OCCUR BHND THE TROF TMRW AND ATMS WILL PBLY BE TOO STBL FOR ANY CONVECTION ON THE PLAINS. THUS...WL RMV ALL POPS FOR THE ENTIRE FCST AREA TMRW. TEMPS IN CURRENT FCST LOOK ON TRACK. .LONG TERM...FRI NGT-SUN...MDLS BLD UPR RDG OVR CNTRL RCKYS THRU PRD. GUD CAPES ON PLAINS FRI EVE...BUT AMS IS CAPPED BY SUM MID LVL CIN. SAME IS TRUE ON SAT AFTN AND EVE...BUT CIN IS LESS AND WILL MENTION A SLIGHT CHC OF TSTMS FAVORING THE SRN PTN OF AREA. ON SUN ETA12 SOUNDINGS SHW DECENT CAPES WITH LTL CIN BUT NEITHER ETA OR GFS SHOWS ANY PCPN...SO WILL KEEP AMS DRY. THERE IS ALSO A WK SHT WAVE ON SAT AFTN WHICH MAY ENHANCE CNVCTV DVLPMNT THEN. TEMPS WILL BE A LTL COOLER ON SAT WITH HI PRES OVR AREA WITH SUM WARMING AGN ON SUN DUE TO DVLPG LEE TROFG. WILL MAKE ONLY SMALL ADJUSTMENTS TO MOS TEMP GUIDANCE BUT FAVOR WRMR ETA SFC TEMPS ON SUN OVR COOLER GFS MOS GUIDANCE VALUES. IN EXTENDED PRD...MON-THU...MDLS MAINTAIN FLAT UPR RDG OVR CNTRL RCKYS THRU PRD AS MAIN WLY FLO ALOFT WILL RMN TO N OF AREA. GFS SHWS NO PCPN ACROSS AREA THRU PRD...SO SEE NO REASON TO KEEP ANY IN FCST ATTM. TEMPS WILL BE A LTL COOLR ON TUE IF TIMING OF UPR TROF AND PAC CDFNT ARE ON TRACK. SAME MAY BE TRUE FOR THU...BUT MOS TEMP GUIDANCE VALUES ARE NOT REFLECTIVE OF THIS. TEMPS WILL BE NR OR SLIGHTLY ABV SEASONAL NORMS THR PRD. && .BOU...NONE. && 046/GARD...WFO BOULDER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1033 AM MDT THU AUG 25 2005 COZ030>051-261200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1033 AM MDT THU AUG 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ON THE NORTHEAST PLAINS AND IN THE HIGH COUNTRY. SOME SEVERE STORMS WILL BE POSSIBLE AFTER 4 PM NEAR THE NEBRASKA BORDER WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL. ONLY ISOLATED STORMS ARE EXPECTED IN THE FRONT RANGE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 046/GARD...WFO BOULDER
The Pueblo radar (KPUX), 76 km away, was scanning. The volume nearest the first event began at 22:28 UTC.
3 hail, 2 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471537, 5471607, 5471534, 5471535, 5471536.